# SDR HALA20250402096

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 15,822 hours, 3,310 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Speaker
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND CABIN LOUDSPEAKERS ABOVE SEATS 12A, 15A, 17A, 23A, 27A, 35A, 41A,45A, 2J, 11J, 14J, 16J, 21J, 33H, AND 39J NOT WORKING. REMOVED AND REPLACED CABIN LOUDSPEAKERS PER AMM 23-73-51. OPS CHECK OK FOR SERVICE
